# SDR SWIA200110033

- Difficulty date: July 14, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 4,024 hours, 5,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6BC EMERGENCY EXIT LIGHT SIGN BROKEN. REPLACED AND SECURED EMERGENCY EXIT SIGN AT 6BC.  OPS CHECK GOOD. PN  10-1301-15.
